# SDR 6CBA2016102416154

- Difficulty date: October 24, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N687AF
- Make and model: Pilats PC1247
- Aircraft serial: 687
- Aircraft time: 8,975 hours, 8,557 cycles
- Engine: Pwa PT6A67B
- Engine time: 8,817 hours, 8,382 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING FOK, FLT CREW REPORTED, WITH GEAR RETRACTION RED NOSE GEAR INDICATION DID NOT EXTINGUISH, WHEN GEAR WAS EXTENDED FOR LANDING WE DID NOT GET A GREEN LIGHT ON THE NOSE GEAR.  WITH A LAMP TEST NO GREEN LIGHT ILLUMINATED FOR NOSE GEAR.  AC MADE AN UNSCHEDULED LANDING/DIVERSION TO PSM WHERE IT LANDED SAFELY FOR REPAIRS.  FOUND SEVERAL INDICATOR BULBS BAD/FAULTY CONNECTION, CLEANED AND RELAMPED AS PER AMM 12-A-31-11-01-00A-920A-A.  JACKED AIRCRAFT, NOTED NOSE STRUT BOUND UP AND WOULD NOT FULLY EXTEND, CAUSING TARGET PLATE TO NOT ACTUATE PROX SWITCH.  THE NOSE STRUT WAS REBUILT AND SERVICED IAW CMM 32-20-05, THE LANDING GEAR EXTENSION/RETRACTION SYSTEM WAS TESTED IAW AMM DMC-12-A-32-30-00-00A-903A-A.  ALL FUNCTIONS AND INDICATIONS WERE NORMAL.
